Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 22, 2012Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at May 22, 2012, 2:34 PM EDT for Pickens County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2012, 2:34 PM EDT (18:34 UTC)
Expired
May 22, 2012, 3:00 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Pickens County, GA

The radar

The Atlanta radar (KFFC), 128 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WWUS82 KFFC 221834
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT TUE MAY 22 2012

GAZ013-021-221900-
234 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS AND
CHEROKEE COUNTIES UNTIL 300 PM EDT...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALKING ROCK...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PICKENS AND CHEROKEE COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEQUOYAH LAKE...TALKING ROCK...
BLAINE...LAKE TAMARACK...BALL GROUND...WALESKA...REAVIS MOUNTAIN...
TALMADGE...NELSON...MARBLEHILL...TATE AND JASPER. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3433 8427 3429 8456 3455 8458 3456 8451
      3455 8449 3456 8447 3455 8446 3455 8444
      3456 8443 3455 8442 3455 8437 3456 8437
      3457 8435
TIME...MOT...LOC 1834Z 350DEG 9KT 3453 8446

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 10:43 AM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 22, 10:43 AM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EDT TUE MAY 22 2012

.UPDATE...INITIAL MCS WHICH MOVED THROUGH THE COLUMBUS REGION WITH
JUST LIGHT SHOWER ACTIVITY CONTINUES TO DISSIPATE. ATTENTION NOW
TURNS TO THIS AFTERNOON AND THE ARRIVAL OF COLD CORE LOW WHICH
WILL BRING -16C 500 TEMPS TO THE AREA. GIVEN STEEP LAPSE RATES AND
GOOD PARTICLE SEPARATION DUE TO ADEQUATE MID LEVEL FLOW WILL
SEE SEVERE STORMS WITH LARGE HAIL PERSISTING THROUGH THE EVENING
HOURS. THE LIMITING FACTOR WILL BE THE DRY AIR MOVING IN BETWEEN
700MB AND 300MB AS EVIDENCED BY THE LATEST BIRMINGHAM SOUNDING.
MODELS ALL SHOW THIS DRY AIR MOVING IN OVER MOST OF THE AREA BY
18Z AND VERY DIFFICULT TO ASCERTAIN IF DRY AIR OR EXTREME LAPSE
RATES ALOFT WILL WIN OUT. FEEL THERE WILL BE ENOUGH MOISTURE OVER
EASTERN SECTIONS TO WARRANT SMALL AREA OF LIKELY BUT WILL SHOW A
SHARP POP GRADIENT TO THE WEST.

&&

.PREV DISCUSSION... /ISSUED 745 AM EDT TUE MAY 22 2012/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
AN UPPER LOW CONTINUES TO ROTATE OVER NRN GA AND E TN TODAY AND
TONIGHT...BUT SLOWLY LIFTS OUT WEDNESDAY AS HIGH PRESSURE SLOWLY
BUILDS EASTWARD FROM THE LOWER MISSISSIPPI RIVER VALLEY. THE SLOW
MOVEMENT OF THE LOW WILL CONTINUE THE CHANCE FOR SCATTERED SHOWERS
OR THUNDERSTORMS OVER PORTIONS OF NORTH GEORGIA AND EASTERN
SECTIONS TODAY AND NORTHEAST LATER THIS EVENING. MODELS SHOW THE
AREA OF HIGH PRESSURE BRINGING A DRIER AIR MASS INTO THE
AREA...BUT WILL BE SLOW CLEARING THE SKIES WEDNESDAY AS THE UPPER
LEVEL TROUGH REMAINS OVER PORTION OF THE STATE.

37

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY NIGHT/...
LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING
SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL
CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG
UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE
COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING
AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER
WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY
WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE
HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING
PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE
HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE
BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD
AS THE RIDGE FINALLY BEGINS TO BREAK DOWN.

FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR
TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST
PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY
AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S.

BAKER

AVIATION...
12Z UPDATE...
THE STORM COMPLEX THAT WAS OVER AL CONTINUES TO WEAKEN AS IT SINKS
SOUTH AND EAST AND NOW MOVING INTO WESTERN GA. THINKING IT MIGHT
HOLD TOGETHER LONG ENOUGH FOR FEW SHOWERS IN VICINITY OF NRN TAFS
AROUND 15Z. THE LINGERING MOISTURE COULD AID IN AFTERNOON
CONVECTION. WINDS TO REMAIN NORTHWESTERLY INCREASING 8 TO 10 KTS
AFTER 15Z. OTHERWISE...EXPECT VFR CONDITIONS TO PREVAIL THROUGH
PERIOD.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON CONVECTION...HIGH ALL ELEMENTS.

37

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          85  58  87  62 /  50  20  20  20
ATLANTA         81  60  84  65 /  30  20  10  10
BLAIRSVILLE     76  53  80  54 /  50  30  20  20
CARTERSVILLE    82  51  84  57 /  30  20  10  10
COLUMBUS        87  61  88  66 /  30  20  10  10
GAINESVILLE     81  58  83  63 /  50  20  20  20
MACON           88  58  90  62 /  50  20  20  10
ROME            83  52  87  55 /  30  20  10  20
PEACHTREE CITY  82  52  84  57 /  30  20  10  10
VIDALIA         87  66  89  70 /  60  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....11
Hazardous weather outlook, May 22, 10:53 AM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 AM EDT TUE MAY 22 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1053 AM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS EAST GEORGIA AND
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS WEST GEORGIA THIS
AFTERNOON AND EVENING.

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO ALLOW FOR
THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARDS...
THE MAIN THREATS WITH ANY STORM DEVELOPMENT WILL BE LARGE HAIL UP TO
GOLFBALL SIZE...STRONG WINDS... AND FREQUENT LIGHTNING. THE BEST
CHANCE OF THUNDERSTORMS WILL BE FROM 2 PM TO 10 PM.

.DISCUSSION...
THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES
OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE
DEVELOPMENT OF ISOLATED SEVERE THUNDERSTORMS ACROSS WEST GEORGIA AND
SCATTERED SEVERE THUNDERSTORMS ACROSS EAST GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE
AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 22, 10:54 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 AM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             NICHOLSON               34.11N 83.43W
05/21/2012  E0.75 INCH       JACKSON            GA   EMERGENCY MNGR

            JACKSON COUNTY EMERGENCY MANAGEMENT REPORTED HAIL UP TO
            THE SIZE OF DIMES IN AND AROUND THE NICHOLSON AREA FROM
            ABOUT 805 PM TO ABOUT 815 PM.

&&

RGARCIA
Local storm report, May 22, 11:29 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     1 SE MABLETON           33.81N 84.57W
05/21/2012                   COBB               GA   DEPT OF HIGHWAYS

            COBB DOT REPORTED CLEARING 2 DOWNED TREES ON THUNDERWOOD
            CT AND BUCKNER RD IN MABLETON.

&&

RGARCIA
Special weather statement, May 22, 2:21 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT TUE MAY 22 2012

GAZ111>113-221845-
221 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 245 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHARLOTTEVILLE TO LUMBER CITY...MOVING
EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UVALDA...
CHARLOTTEVILLE...MCNATT FALLS...CEDAR CROSSING...ROCK SPRINGS...
TOOMBS CENTRAL...NEW BRANCH...JOHNSON CORNER...GRAYS LANDING AND
ENGLISH EDDY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3193 8265 3196 8270 3205 8263 3211 8219
      3209 8219 3193 8231 3196 8244 3196 8248
      3194 8249 3195 8256 3193 8259 3191 8265
TIME...MOT...LOC 1821Z 260DEG 23KT 3199 8258 3189 8265
Special weather statement, May 22, 2:23 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT TUE MAY 22 2012

GAZ001>003-221900-
223 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALKER...
CATOOSA AND DADE COUNTIES UNTIL 300 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHICKAMAUGA...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CATOOSA AND DADE COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLUE SPRING...
RINGGOLD...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...CHATTANOOGA VALLEY...FAIRVIEW...LOOKOUT
MOUNTAIN...HOOKER...MORGANVILLE...WILDWOOD AND NEW ENGLAND. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3499 8508 3487 8504 3486 8506 3482 8507
      3482 8513 3477 8514 3472 8517 3472 8506
      3468 8506 3461 8548 3499 8557
TIME...MOT...LOC 1824Z 356DEG 4KT 3486 8527
Special weather statement, May 22, 2:29 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT TUE MAY 22 2012

GAZ085-086-098-221900-
229 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 300 PM EDT...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLACKVILLE...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLACKVILLE...SCOTT...
ADRIAN...FIVE POINTS...GILLIS SPRINGS...NORRISTOWN JUNCTION...
NORRISTOWN...COVENA...LEXSY...STILLMORE...SWAINSBORO AND NUNEZ. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3242 8220 3237 8266 3246 8268 3246 8265
      3250 8264 3251 8266 3252 8265 3252 8268
      3255 8268 3256 8267 3264 8224
TIME...MOT...LOC 1829Z 260DEG 23KT 3248 8257
Special weather statement, May 22, 2:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT TUE MAY 22 2012

GAZ013-021-221900-
234 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS AND
CHEROKEE COUNTIES UNTIL 300 PM EDT...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALKING ROCK...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PICKENS AND CHEROKEE COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEQUOYAH LAKE...TALKING ROCK...
BLAINE...LAKE TAMARACK...BALL GROUND...WALESKA...REAVIS MOUNTAIN...
TALMADGE...NELSON...MARBLEHILL...TATE AND JASPER. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3433 8427 3429 8456 3455 8458 3456 8451
      3455 8449 3456 8447 3455 8446 3455 8444
      3456 8443 3455 8442 3455 8437 3456 8437
      3457 8435
TIME...MOT...LOC 1834Z 350DEG 9KT 3453 8446

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTSevere Thunderstorm WarningFFCJackson, Madison44 min
May 21, 8:03 PM EDTSpecial Weather StatementFFCHaralson27 min
May 21, 8:10 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
May 21, 8:14 PM EDTSpecial Weather StatementFFCBarrow31 min
May 21, 8:47 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Oconee, Oglethorpe28 min
May 22, 2:21 PM EDTSpecial Weather StatementFFCToombs24 min
May 22, 2:23 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker37 min
May 22, 2:29 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen31 min
May 22, 2:35 PM EDTSpecial Weather StatementFFCDawson, Forsyth25 min
May 22, 2:40 PM EDTSpecial Weather StatementFFCMontgomery, Toombs20 min
May 22, 2:42 PM EDTSpecial Weather StatementFFCBanks, Hall33 min
May 22, 2:52 PM EDTSpecial Weather StatementFFCEmanuel, Toombs38 min
May 22, 2:54 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield36 min
May 22, 2:57 PM EDTSevere Thunderstorm WarningFFCToombs33 min
May 22, 2:58 PM EDTSpecial Weather StatementFFCDawson, Pickens32 min
May 22, 3:27 PM EDTSpecial Weather StatementFFCEmanuel18 min
May 22, 3:30 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield30 min
May 22, 3:43 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gilmer, Lumpkin, Pickens32 min
May 22, 3:53 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Murray, Walker, Whitfield37 min
May 22, 4:27 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Fannin, Gilmer, Murray, Walker and 1 more33 min
May 22, 4:58 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Gilmer, Gordon, Murray and 3 more32 min
May 22, 5:43 PM EDTSpecial Weather StatementFFCChattooga, Dawson, Gordon, Pickens32 min
May 22, 6:59 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett31 min
May 22, 7:44 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Oconee, Walton31 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.